Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On automorphisms and derivations of simple rings with minimum conditions


Author: Andrzej Białynicki-Birula
Journal: Trans. Amer. Math. Soc. 98 (1961), 468-484
MSC: Primary 16.60
DOI: https://doi.org/10.1090/S0002-9947-1961-0122845-8
MathSciNet review: 0122845
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Invariant submodules of simple rings, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 987-989. MR 0082482 (18:557c)
  • [2] W. E. Baxter, Lie simplicity of a special class of associative rings, Proc. Amer. Math. Soc. vol. 7 (1957) pp. 855-863. MR 0082481 (18:557b)
  • [3] N. Bourbaki, Algèbre, Livre II, Chapitre 8, Paris, Hermann, 1958.
  • [4] R. Brauer, On a theorem of H. Cartan, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 619-620. MR 0029891 (10:676c)
  • [5] H. Cartan, Théorie de Galois pour les corps non commutatifs, Ann. Sci. Ecole Norm. Sup. vol. 64 (1947) pp. 59-77. MR 0023237 (9:325f)
  • [6] A. Hattori, On invariant subrings, Jap. J. Math. vol. 21 (1951) pp. 121-130. MR 0051818 (14:529g)
  • [7] G. P. Hochschild, Double vector spaces over division rings, Amer. J. Math. vol. 71 (1949) pp. 443-460. MR 0029889 (10:676a)
  • [8] -, Automorphisms of simple algebras, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 292-301. MR 0037834 (12:315b)
  • [9] L. K. Hua, Some properties of sfield, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 533-537. MR 0031471 (11:155c)
  • [10] -, A note on the total matrix ring over a non-commutative field, Ann. Soc. Polon. Math. vol. 25 (1952) pp. 188-198. MR 0055320 (14:1056k)
  • [11] N. Jacobson, A note on division rings, Amer. J. Math. vol. 69 (1947) pp. 27-36. MR 0020981 (9:4c)
  • [12] -, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, Providence, 1956.
  • [13] F. Kasch, Invariante Untermoduln des Endomorphismenrings eines Vektorraums, Arch. Math. vol. 4 (1953) pp. 182-190. MR 0056582 (15:96c)
  • [14] T. Nakayama, Galois theory of simple rings, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 276-292. MR 0049875 (14:240a)
  • [15] A. Rosenberg, The Cartan-Brauer-Hua theorem for matrix and local matrix rings, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 891-898. MR 0081889 (18:462c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.60

Retrieve articles in all journals with MSC: 16.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0122845-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society